# SDR SWAA2023041024565

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 29,851 hours, 14,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Severed
- Location: Zn 100 Fus Lower
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-18L SEVERED AT BS460 - SPLICE REPAIR PER SRM 53-00-03 REPAIR 1 REQUIRED AT BS 447.5.<[01] 'PERFORMED A SPLICE REPAIR PER SRM 53-00-03 REPAIR 1 WITH HI-LOKS IN LIEU OF RIVETS AS ALLOWED IN EA 23-153-01112. REF FAULT TTG8Q00K8WAD.;[02] REF ORIGINAL FAULT TTG8Q00K8WAD & TTGQ00K9WB7. CW RII INSP OF SPLICE REPAIR ON STRINGER 18L PER SRM 53-00-03 & EA 23-153-01112
